# SDR SWAA2023030694779

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BAFFLE TO FRAME ATTACH ANGLE AT BS 400+1 LBL 24.<[01] ENTERED MEASUREMENTS;[02] 737-700 SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS EVALUATION. NO ALLOWABLE DAMAGE FOUND FOR CLIP PN 143A7502-155 IN SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT IAW SRM 51-10-02.;[03] PARTIAL UPDATE ON STEP 1.;[04] LOCATED AND DRILLED NEW BAFFLE AND CLIP IAW SRM 51-40-05-0G-0 AND DWG 143A7505; ID: 0117; REV: -; REQUEST OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL GIVEN;[06] INSTALLED NEW BAFFLE AND CLIP BETWEEN BS 400 TO BS 420; LBL 24 IAW SRM 51-40-02-0G-0 AND DWG 143A7505; ID:0037; REV:-;[07] VERIFIED STEP 1 AND CORRECTIVE ACTION6.;[08] VERIFIED MEASUREMENT TABLE.
